Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Doing a fast taper OFF Parnate - PLEASE HELP! uncouth

Posted by Phillipa on January 1, 2009, at 16:32:49

In reply to Doing a fast taper OFF Parnate - PLEASE HELP!, posted by uncouth on January 1, 2009, at 12:03:17

I've watched no answer all day. Parnate not working think someone is taking ritalin very low dose with parnate. Did you take effexor before? Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:871781
URL: http://www.dr-bob.org/babble/20081223/msgs/871815.html